# SDR SIMA20150407014

- Difficulty date: April 7, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145064
- Aircraft time: 40,612 hours, 33,741 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 14566134008
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING RIB 5 HAS A 1 INCH CRACK LOCATED 1ST LARGE CUT OUT FROM AFT EDGE, 7:OO POSITION, OTBD SIDE.  COMPLIED WITH REPLACEMENT OF RT WING RIB 5 IAW EO EM-57MR-595.
